# SDR DXTA2023111610067

- Difficulty date: November 11, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 7,147 hours, 3,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTING LDG GEAR DOWN RESULTED IN A RED GEAR DISAGREE CAS LIGHT & AUDIBLE 'GEAR DISAGREE' OVER THE SPEAKER.  IT WAS NLG POSITION THAT WAS NOT DOWN & LOCKED.  NLG WAS ACTUALLY DOWN, BUT NLG DOORS WERE OPEN DUE TO THE LOUD WINDSTREAM NOISE. GEAR DISAGREE QRH COMPLETED THROUGH STEP (8) WITH THREE DN INDICATIONS DISPLAYED.  LANDED WITHOUT INCIDENT.  NO DAMAGE TO GEAR OBSERVED.  FOUND NLG DOWN LOCK PROX SENSORS BELOW THE MINIMUM 0.06" GAP. ADJUSTED GAP TO 0,064". WORK PERFORMED IAW AMM 32-61-20.  PERFORMEO IAW AMM 32-61-20. COMPLIED WITH OPS CHKS OF NLG EXTENSION & RETRACTION SYS GOOD IAW AMM 32-30-00-720-801.
